Lp pinching and compactness theorems for compact Riemannian manifolds.
Forum mathematicum, Tome 4 (1992) no. 6, pp. 323-334
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{FORUM_1992__4_6_141677,
author = {Deane Yang},
title = {Lp pinching and compactness theorems for compact {Riemannian} manifolds.},
journal = {Forum mathematicum},
pages = {323--334},
year = {1992},
volume = {4},
number = {6},
zbl = {0753.53027},
url = {http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141677/}
}
Deane Yang. Lp pinching and compactness theorems for compact Riemannian manifolds.. Forum mathematicum, Tome 4 (1992) no. 6, pp. 323-334. http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141677/